# SDR USAABA01008

- Difficulty date: August 22, 2001
- Submitted: September 12, 2001
- Operation: Air carrier
- Aircraft: N675US
- Make and model: Airbus A330-323
- Aircraft serial: 370
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: D31AB4431
- Condition: Malfunctioned
- Location: Mlg
- Part time: 3,530 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FRA - FLT 894 - EN ROUTE PHL-FRA - DURING APPROACH, THE LANDING GEAR DID NOT EXTEND WHEN SELECTED DOWN.  THE LANDING GEAR WAS RECYCLED TWICE, BUT STILL WOULD NOT EXTEND.  FLIGHT EXECUTED A MISSED APPROACH.  WHEN THE LANDING GEAR GRAVITY EXTENSION CHECKLIST WAS STARTED, THE LANDING GEAR MOVED TO THE DOWN AND LOCKED POSITION AFTER THE LANDING GEAR LEVER WAS SELECTED DOWN.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE LANDING GEAR SAFETY VALVE.  PERFORMED GEAR SWING.  OPERATIONALLY CHECKED OK.  (M)
